MAUDE Adverse Event Report: MicroVention, Inc. FRED X27; Intracranial Aneurysm Flow Diverter

MicroVention, Inc. FRED X27; Intracranial Aneurysm Flow Diverter
Model Number FREDX4520-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury

Brand Name
FRED X27
Common Device Name
Intracranial Aneurysm Flow Diverter
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50624980
Report Number2032493-2026-08214
Device Sequence Number21507215
Product Code OUT
UDI-Device Identifier00842429114407
UDI-Public(01)00842429114407(11)240723(17)270630(10)0000654928
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFREDX4520-PMA
Device Lot Number0000654928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/05/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown